# SDR ABXA20121126337

- Difficulty date: November 26, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tee Fitting
- Part number: 182T580041
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB TIP UPPER PANEL ATTACH NUT PLATE T-CAP CORRODED AROUND NUT PLATES ON EDGE AND LOWER T-CAP SPLIT ON EDGE ADJACENT TO FORWARD NUT PLATE.  REPAIRED LEFT HOIZONTAL STAB TIP UPPER PANEL ATTACHED NUT PLATE T-CAP IAW B767 SRM 51-40-02, PRIMED AND PAINTED AREAS OF REMOVED PAINT ON LEFT HORZ STAB TIP IAW B767 MM 51-21-10-307-802.  ACFT WAS GROUNDED.
